MathSciNet Relay Station
MathSciNet bibliographic data
MR1165932 (93b:76009) 76B15 (35Q35 35Q53)
Benilov, Eugene S. On the surface waves in a shallow channel with an uneven bottom. Stud. Appl. Math. 87 (1992), no. 1, 1–14.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement